It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

lupron update!


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 07-19-2003, 03:15 PM   #1
jules1
Veteran
(female)
 
Join Date: Mar 2003
Location: auburn, al
Posts: 316
jules1 HB User
Talking lupron update!

Hey everyone!

So far I've been on lupron for a month and 1/2. I've had two shots, and the next one in 2 weeks.

I feel GREAT!

Towards the end of the first month I was having extremely bad hot flashes (not fun when you live in Alabama). I talked to my Dr and she put me on a Climara patch. It has helped *TONS*. I'll still get a little hot every now and then (maybe once a day or every other day) but a lot of times I don't notice until its passed. These instances are so minor I wouldn't even call them hot flashes!

I had a little pain when I first started on the estrogen, but at the time I was also due for my 2nd shot. After I got my 2nd shot, I was fine. No pain since then.

As far as mood swings go, my Dr has me on antidepressants. Now that I am used to them, I don't have mood swings anymore.

I thought I'd update everyone. I know a lot of you have heard horror stories about lupron. I thought for sure I was going to have similar problems, but everything has been great.

[This message has been edited by jules1 (edited 07-19-2003).]

 
Sponsors Lightbulb
   
Old 07-19-2003, 04:44 PM   #2
jessilynn68
Veteran
 
Join Date: May 2003
Location: Maine
Posts: 321
jessilynn68 HB User
Post

Heya Jules -

I hope all this stays the same for you. The lupron helped my pain for awhile, and then once I started the estrogen, it came right back. I hope that doesn't happen to you.

Good luck.

 
Old 07-20-2003, 12:00 AM   #3
ritamymom
Senior Member
 
Join Date: May 2003
Location: Islip, NY,USA
Posts: 201
ritamymom HB User
Post

Hi Jules

I am 40 years old and have Catamenial Epilepsy (seizures exasserbated during lutiel (second half) of cycle. Three months ago I was started on Progesterone Lozenge in hopes to reduce these seizures. It hsa helped some. I take it days 14-28. I take 200 mg. 3x day from day 14-25 then 100 mg. 3x day for days 26 and 27 and then 50 mg. 3x day for day 28. I did have a reduction in my seizures however, I still experience a few every month. Next month I will be increasing my dosage to 4 x a day (same schedule as above). Hopefully this will not make me too tired! I have experienced breakthrough bleeding on this treatment, in fact, last month I had it every day all month!
The first and second months of treatment my cycle became regulated for the first time in three years but, this past month, back to wacky..day 22.

If this treatment does not reduce my seizures and/or, if it makes me too tired then my neurologist has mentioned DepoLupron shots. He explained to me that these shots would cease my cycle and then, the DepoLupron is put into place. He said that this treatment has been successful for many people and in Germany 8 out of 10 women showed imporovement.

Do you just take Estrogen or both? I would be interested in hearing more about your progress and experiences with these shots.

Thank you Jules!

R


 
Old 07-20-2003, 08:03 AM   #4
jessilynn68
Veteran
 
Join Date: May 2003
Location: Maine
Posts: 321
jessilynn68 HB User
Post

Rita -

I replied to your other post, but I meant to tell ya when you have some time, do a search on this board, and you will read all kinds of stuff about lupron. Just go to the top of this page, click search, and go from there. VERY interesting reading. I wish i had read about it before I took lupron, but as I said in my other reply, I didn't have such a monumental choice in it as you do.

jess

 
Old 07-20-2003, 04:04 PM   #5
endoIC
Inactive
 
Join Date: Jul 2003
Posts: 40
endoIC HB User
Post

jules, I am so happy for you. I went through 2 cycles of Lupron. It certainly didn't cure me, but it did play a huge role in the final outcome! I had bad side effects from Lupron, but they didn't compare to what I was feeling from endometriosis. Yay!!!!!!! Best of luck to you!

 
Old 07-20-2003, 04:48 PM   #6
jules1
Veteran
(female)
 
Join Date: Mar 2003
Location: auburn, al
Posts: 316
jules1 HB User
Post

rita - Did your Dr say anything about putting you on estrogen if you start the lupron shots? If the dose of estrogen would be low enough so that it wouldn't cause your seizures to come back, I would seriously consider lupron (in my opinion). With endo, the estrogen usually causes the pain to come back. Since you wouldnt be on the lupron for endo, you could increase the amount of estrogen as much as possible to counter the side effects of the lupron (if you have any).

I am just on estrogen. Climara, a .025mg applied once a week.

I'll keep you updated

 
Old 09-11-2003, 07:05 PM   #7
Patricia.S
Newbie
 
Join Date: Sep 2003
Location: usa
Posts: 1
Patricia.S HB User
Smile

Hi, I'm new at this site and was reading about someone being on lupron. I'm on Lupron for two months now and I feel great. But I don't understand why your doctor gives you estrogen when that is defeating the purpose of the shot. I take an herbal estrogen with soy at night and I sleep great and have no night sweats or hot flashes. please tell me why your doctor has you on estrogen.
__________________
trish

 
Old 09-12-2003, 08:38 AM   #8
abbadabba
Newbie
 
Join Date: Sep 2003
Posts: 3
abbadabba HB User
Post

I was also on Lupron and loved it. The side effects were peanuts compared to the symptoms of endometriosis. It helped me tremendously! So happy to hear you are doing well on it!

 
Old 09-12-2003, 09:40 AM   #9
nix nooks
Junior Member
 
Join Date: May 2003
Location: bolling afb
Posts: 42
nix nooks HB User
Post

I think all you need to read the damage you can get from Lupron. I found out too late!!! My nerves are possiable damaged now because of receiving Lupron. And the severe migraines I got from the shots. Please go to the victims web site and read about all the tests and facts that your doctors don't tell you about. Mine didn't. Yes, lupron was great at first but then it started into the second set of treatment (2- 6 months, normally you are only on 1 set of 6 month treatment) then came the migraines i never in my life had. The numbing, tingling and burning in my arms, hands and shoulders. Please read about all the damage thses shots cause before it's too late!!!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Do i need these? Lupron, eligard patient202 Cancer: Prostate 2 07-23-2009 07:04 PM
PSA Bounce after first Lupron Injection? Augerty Cancer: Prostate 3 11-24-2008 09:00 AM
Lupron question Tigrilla Infertility 12 09-28-2007 12:36 PM
Dr recommending lupron..advise?? bluewhite Infertility 15 05-04-2007 01:03 PM
Help! what to choose for endo, Danazol or Lupron? earthdayapril22 Women's Health 1 03-31-2007 11:40 AM
Bleeding update - Lupron/Hysterectomy PaNik5717 Hysterectomy 28 02-15-2004 01:12 PM
Lupron/Lap....for endo!! Beth* Women's Health 3 11-07-2003 06:29 PM
Lupron, what does this mean??? Pippin31 Infertility 2 04-30-2003 09:27 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!